Publications‎ > ‎

On the Complexity of the Constrained Input Selection Problem for Structural Linear Systems



J2


 


@ARTICLE{PequitoJ2,
title = "On the complexity of the constrained input selection problem for structural linear systems ",
journal = "Automatica ",
volume = "62",
number = "",
pages = "193 - 199",
year = "2015",
note = "",
issn = "0005-1098",
doi = "http://dx.doi.org/10.1016/j.automatica.2015.06.022",
url = "http://www.sciencedirect.com/science/article/pii/S0005109815002575",
author = "Sérgio Pequito and Soummya Kar and A. Pedro Aguiar",
keywords = "Large-scale control systems design",
keywords = "NP-completeness",
keywords = "Structural controllability",
keywords = "Multi-agent networked control "
}


Comments